Ankle Instability and Disability after taking Cipro

by Rebekah
(California)

I just realized I took cipro 4 times in an 8 month period for UTIs, the last time being 7 months ago. I began developing tendon pain of my lower legs 5 months ago. 2 months ago I was diagnosed with tennis elbow. Yesterday I developed right shoulder pain. I am on disability because the pain is so bad I cannot work. I am a hospital floor nurse.


I now have developed ankle instability probably because of the tendonitis. I have to have a surgery for this. I was told by my surgeon that I need to get off the floor as a nurse as my body will not be able to handle the work anymore. I was perfectly healthy before this. What do I do?

Comments for Ankle Instability and Disability after taking Cipro

Click here to add your own comments

Ankle instability from Cipro
by: Kerri Knox, RN

Hi Rebekah,

Yes, Cipro causes connective tissue damage. I'm so sorry that you are having these issues. It's a shame that they don't teach us medical professionals about the well-known health problems that arise from Cipro. Especially for non life-threatening illnesses like UTI's for which there are safe alternative antibiotics, and even non-antibiotic treatments.

In fact, my first 'foray' into non-traditional medicine was getting my first UTI. I was a traditionally trained nurse working in emergency rooms and intensive care units and I thought that there just HAS to be some other way to stop urinary tract infections other than taking antibiotics that damage the good bugs in your gut. Finding an effective supplement that eliminated my UTI in a matter of a few hours put me on the path to find other 'natural' solutions to health problems.

In any case, if your tendons are damaged so badly that you need to have surgery, well, it's unlikely that anything you do nutritionally will solve that particular issue without having to have surgery.

Moving forward, however, to heal from surgery, solve your problem of getting UTI's, and solve the underlying issue of WHY you were damaged from Cipro in the first place, I'd suggest that you get my book The Fluoroquinolone Toxicity Solution.

It will give you the tools you need to help you heal from surgery at the fastest rate possible, and to help you heal from any other damaging effects of the fluoroquinolone antibiotics and solve the underlying issues of WHY you were damaged in the first place when millions of other people are not harmed by them.

I look forward to hearing about your recovery, and I hope that you use the opportunity to teach other health professionals about the dangers of these antibiotics so that we can stop the unnecessary injury and disability these antibiotics cause.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video